Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Finite difference approximations of generalized solutions


Authors: Endre Süli, Boško Jovanović and Lav Ivanović
Journal: Math. Comp. 45 (1985), 319-327
MSC: Primary 65N05; Secondary 65N15
MathSciNet review: 804926
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider finite difference schemes approximating the Dirichlet problem for the Poisson equation. We provide scales of error estimates in discrete Sobolev-like norms assuming that the generalized solution belongs to a nonnegative order Sobolev space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N05, 65N15

Retrieve articles in all journals with MSC: 65N05, 65N15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1985-0804926-6
PII: S 0025-5718(1985)0804926-6
Article copyright: © Copyright 1985 American Mathematical Society